Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have fever, congested chest, red spots on chest and neck. Taking amoxicillin. Any suggestion?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I started with fever, a type of flu, aches, but I noticed that I have red spots on my chest and neck
I am taking amoxicillin, I also have congestion chest
Posted Thu, 11 Apr 2013 in Infections
Answered by Dr. Nsah Bernard 2 hours later

Thanks for posting on XXXXXXX
It seems that you are having an allergic reaction to amoxicillin. You will require oral or topical steroid to get rid of the red spots.
It will also be important that you let a doctor check out the red spots to determine the cause and confirm if it is allergy or not. You might need to suspend taking of amoxicillin and switch to another class of antibiotics.

Hope this helps and wish you the best
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor